# SDR DALA2018030501359

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STIFFENER OF STA Y 1395 AND LONG 30 WAS FOUND DURING REMOVAL OF INNER PRODUCTION DOUBLER OF STA Y 1395 BTW LONGS 29R-29L. STIFFENER WAS REPLACED PER VOL II SRM 51-30-05.
